# SDR R61A201712110947

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 5,514 hours, 3,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DISARMED INDICATOR FALLING DOWN IN WINDOW ON L1 DOOR. SECURED SLIDE ARM/DISARM MECHANISM IAW AMM 52-11-00. OPS CHECK GOOD.
